# SDR QXEA200300963

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 11,568 hours, 16,312 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: BYLF51514
- Part serial: 988
- Condition: Failed
- Location: Zone 200
- Part time: 103,367 hours, 104,970 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2167 AIRCRAFT DIVERTED,  ENROUTE NO AIRFLOW COMING OUT OF COCKPIT VENTS. FA NOTED A TRICKEL OF AIR OUT OF CABIN VENTS. CABIN PRESS WAS NORMAL TO ABOUT 10,000 FT. AFTER CABIN RATE OF CLIMB STOPPED AND PRESSURE DIFFERENTIAL CONTINUED WITH NO GAIN IN CABIN ALTITUDE. LEVELED AT 15,000 AND FA  REPORTED TEMP UNBEARABLY HOT, SHORTLY AFTER REPORTED HOT SMELL AND SMOKE IN CABIN. BLEED WERE ON AND SELECTED TO MAX. CABIN DUCT TEMP GUAGE READ FULL COLD. AIRCRAFT LANDED WITHOUT INCIDENT. INSPECTED AIR DUCTING FROM AFT PRESSURE BULK HEAD AND FOUND COCKPIT DUCTING TO BE OFF AT 'Y' DUCT. RECONNECTED DUCTING.  REMOVED AND REPLACED COCKPIT ZONE TEMP SENSOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
